# SDR AALA202503033613

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 34,848 hours, 14,300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R SIDE WILL NOT DISARM. MAINTENANCE REPLACED R2 DOOR DETECTOR PROXIMITY SWITCH 5WN2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
